# SDR VNAA202209029991

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: CC670103391
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ACCESS PANEL 542BZ.
CORROSION AT ACCESS PANEL 542BZ WAS REPLACED PER CRJ700 SRM 57-22-55-001-001-A01 ITEM 1.
